Each person's reaction is different. I've spoken with people in the infusion room that feel better the next day. They say they can tell it's time for the infusion by the way they feel before the infusion. For myself, I react differently. I don't feel well for at least 5-9 days following Tysabri with pain, headache, extreme fatigue and flu-like symptoms. My MS symptoms continue for a couple more weeks. I get about a week and a half of what I term "good" days each month. My relapsing remitting symptoms don't completely go away, but Tysabri keeps new symptoms and lesions from appearing. So, in my opinion, it is working very well.
- Tysabri Information for Consumers
- Tysabri Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tysabri (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been taking Tysabri for about 7 years for MS. I've been getting anxious lately-is this related?
Posted 27 Mar 2015 • 2 answers
Tysabri - Has anyone experience really bad depression a week to two weeks before your next infusion?
Posted 15 Dec 2015 • 2 answers
Posted 28 Jan 2016 • 1 answer
Posted 11 Mar 2017 • 1 answer
Posted 14 Jan 2018 • 0 answers